About two months ago I quit xanax, oxycodone, and other street narcotics. I was taking about 6-8 mg of xanax 2-3 times a week, about 60-90 mg of oxycodone 3-4 times a week, and used cocaine a few times a month. I would say this was the average that I abused the drugs but sometimes much more and sometimes less. I was on those medications for about 3 years. I finally promised myself to quit. I bought 4 suboxones off the street and tapered down. The last day I took any narcotic was June 18th. I have experienced withdrawal several times but this time I experienced something so scary that the thought of taking drugs ever again will never happen. The best way to explain what I went through was the symptoms of a schizophrenic. I did not know the difference between my dreams and reality. One night I thought people were watching my every move by satellite cameras. Even though that's impossible and my parents were telling me it wasn't real, I still believed it. I was scared to death. I believed that I was being blamed for a murder because I dreamed it. I thought the cops were going to kick in my door at any minute. I thought everybody from my town hated me and wanted to kill me. It was the scariest thing I have ever been through. This lasted for about a week and it started to go away. I then was able to look back and realize how stupid I was for believing any of that. I just never heard of this happening to anyone. I really thought that I developed schizophrenia. After it all went away I met with a neurologist and he said it happens a lot to people that abuse. Even though I don't think I need it, he put me on 100 mg of seroquel and 150 mg of welbutren. I still often think about what happened to me and I sometimes worry those symptoms will come back out of no where. Has anyone ever experienced this or has seen someone go through it? Am I okay now or could it come back even without taking drugs? I want to get off this seroquel because I gained 30 pounds but I'm scared of what might happen.
Whatever your symptoms were, I wouldn't believe a neurologist was the person to see. Please stay on your meds and get to a Psychiatrist to be properly diagnosed. Your episode may or may not be caused by the abuse of those drugs. From the ones you listed and the amounts you admit to taking, I wouldn't think they would cause that type of reaction. I'm not saying its impossible, just not likely unless you were on excessive cocaine and Xanax. Never heard of OxyContin wd's if in fact, that's what was happening. I'm thinking out loud.
Please see a Psychiatrist for a definitive diagnosis. You need to know what is going on in your head.
Peace and best wished,
hello rtag, i would like to ask some question that i think you might be able to answer and maybe give you some answers you might like.
what i would like to know is did you see anything such as a light with a wrinkle on top of your head followed by a voice telling you it is god? i ask this question as i am trying to help someone who has a drug induced schizophrenia based on someone dropping a mdma or lcd not sure into his/her drink without knowing it.
the above mentioned symptoms are from kids that were raped and asked for help. the best answer to it was to understand that they were in a situation where they were held and in end they could not do anything against their rapist so this seems to happen to them. it is there own conscious telling them equal to opposite of what they are feeling. one trick that has worked is when it speaks think/feel the thought of a triangle/pyramid and the voice will get confused and go away. confusing it will prove to ones own self that it cannot be god for how can you confuse what is known as the all knowing? hence it goes away and in 2 cases it never came back. hope this helps and hope you can give me more info as the one i'm trying to help has classic signs of what your saying but does not have the underlying associated signs with schizo as one would expect. i am hoping i can help this person as it is so sad to see someone drop when they themselves did not knowingly take a drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 2 answers
I want to "wean" down from my narcotic pill use. Can anyone give me a list of narcotics in order of?
Posted 4 Mar 2011 • 1 answer
Posted 22 Jul 2011 • 5 answers
Is oxycodone 30mg a day for 12days enough to cause withdrawal symptoms&when will they begin to show?
Posted 4 Mar 2012 • 14 answers
Posted 14 Feb 2016 • 1 answer